MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-4-HX-ES
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Hemorrhagic Stroke (4417); Ruptured Aneurysm (4436)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure to treat a ruptured saccular aneurysm located at the a1-a2 segment of the right anterior cerebral artery, bleeding from the ruptured aneurysm occurred.The first coil was implanted without complications; however, when the second coil was implanted, tension developed, displacing the microcatheter and causing rupture of the aneurysm, which resulted in hemorrhagic stroke and active bleeding.The bleeding was stopped by completing implantation of the coil and placing three additional coils.Heparin was reversed, and imaging controls were performed to confirm sealing of the aneurysm.The patient experienced temporary injury, with prognosis reserved due to pre-procedure bleeding.The aneurysm max diameter was 4mm, and the neck diameter was 3mm.The patient's blood flow was normal, and the vessel tortuosity was minimal.The devices were prepared according to the instructions for use (ifu).Ancillary devices included an sl-10 microcatheter, synchro guidewire, terumo 8f sheath, neuron 088 and sofia 6fr guide catheters.
 
Additional Manufacturer Narrative
Update b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received.The cause of the catheter displacement was determined to be tension in the microcatheter.There was significant tension because, upon reaching the aneurysm with the coil, the system felt so rigid that the coil would not deploy within the aneurysm, generating tension.During the initial ascent, no friction was felt; the tension was experienced when the coil reached the distal segment.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23945405
Report Number9617601-2026-00016
Device Sequence Number18100282
Product Code KRD
UDI-Device Identifier00763000313951
UDI-Public(01)00763000313951(17)280603(10)231446974
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-4-HX-ES
Device Catalogue NumberAPB-3-4-HX-ES
Device Lot Number231446974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/10/2026
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale
Patient Weight70 KG